×

zbMATH — the first resource for mathematics

System of hydrodynamic type admitting two quadratic integrals of motion. (English. Russian original) Zbl 0292.76038
Sov. Phys., Dokl. 18, 216-217 (1973); translation from Dokl. Akad. Nauk SSSR 209, 1046-1048 (1973).

MSC:
76F05 Isotropic turbulence; homogeneous turbulence
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite